# SDR REXA2019022800207

- Difficulty date: February 28, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 36,074 hours, 26,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH670320403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; [ TASK R53520 STEP 7 ]; INITIAL INSPECTION: CORROSION ON PROTECTION PLATE SUPPORT IN STA. FS= 339 BETWEEN 41RBL TO 44RBL AT GALLEY SERVICE DOOR LOWER SILL, FWD WET AREA. (W1) (CPAX SUMMARY: SUPPORT IN STA. FS= 339 BETWEEN 41RBL TO 44RBL WAS REMOVED PER SRM 51-42-06-001-001-A01 PAR. 6D. AND CORROSION WAS REMOVED PER SRM 51-21-06-001-001-A01 PAR. 5E. DAMAGE WAS MEASURED AND FOUND WITH THE FOLLOWING DIMENSIONS OT=0.063" DEPHT=0.014" THEREFORE ITS OUTSIDE OF LIMITS PER 53-00-00-101-001-A01 PAR. 4A.  DIAL INDICATOR P/N:543-783 DATE. EXP: 16/JUL/19 N/C:2378 RCG.  SUPPORT  WAS INSTALLED PER SRM 51-42-20-001-001-A01.
